JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IMPLICATIVE FILTERS OF R0-ALGEBRAS BASED ON FUZZY POINTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
IMPLICATIVE FILTERS OF R0-ALGEBRAS BASED ON FUZZY POINTS
Jun, Young-Bae; Song, Seok-Zun;
  PDF(new window)
 Abstract
As a generalization of the concept of a fuzzy implicative filter which is introduced by Liu and Li [3], the notion of (, )-fuzzy implicative filters is introduced, and related properties are investigated. The relationship between (, )-fuzzy filters and (, )-fuzzy implicative filters is established. Conditions for an (, )-fuzzy filter to be an (, )-fuzzy implicative filter are considered. Characterizations of an (, )-fuzzy implicative filter are provided, and the implication-based fuzzy implicative filters of an -algebra is discussed.
 Keywords
fuzzy filter;fuzzy implicative filter;fuzzifying implicative filter;-implication-based fuzzy implicative filter;
 Language
English
 Cited by
 References
1.
Y. B. Jun and L. Liu, Filters of $R_{0}$-algebras, Int. J. Math. Math. Sci. 2006 (2006), Article ID 93249, 9 pages.

2.
Y. B. Jun, S. Z. Song, and J. Zhan, Generalizations of $({\in},{\in}Vq)$-fuzzy filters in $R_{0}$- algebras, Int. J. Math. Math. Sci. (submitted).

3.
L. Liu and K. Li, Fuzzy implicative and Boolean filters of $R_{0}$-algebras, Inform. Sci. 171 (2005), no. 1-3, 61-71. crossref(new window)

4.
X. Ma, J. Zhan, and Y. B. Jun, On $({\in},{\in}Vq)$-fuzzy filters of $R_{0}$-algebras, MLQ Math. Log. Q. 55 (2009), no. 5, 493-508. crossref(new window)

5.
D. W. Pei and G. J. Wang, The completeness and applications of the formal system $\mathcal{L}^{\ast}$, Sci. China Ser. F 45 (2002), no. 1, 40-50. crossref(new window)

6.
P. M. Pu and Y. M. Liu, Fuzzy topology I, Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), no. 2, 571-599. crossref(new window)

7.
G. J. Wang, Non-Classical Mathematical Logic and Approximate Reasoning, Science Press, Beijing, 2000.

8.
G. J. Wang, On the logic foundation of fuzzy reasoning, Inform. Sci. 117 (1999), no. 1-2, 47-88. crossref(new window)

9.
M. S. Ying, A new approach for fuzzy topology. I, Fuzzy Sets and Systems 39 (1991), no. 3, 303-321. crossref(new window)

10.
M. S. Ying, On standard models of fuzzy modal logics, Fuzzy Sets and Systems 26 (1988), no. 3, 357-363. crossref(new window)

11.
L. A. Zadeh, Toward a generalized theory of uncertainty (GTU)-an outline, Inform. Sci. 172 (2005), no. 1-2, 1-40. crossref(new window)